# SDR ASOA201101596

- Difficulty date: August 24, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 24,989 hours, 18,609 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT TRACK BETWEEN FS 349 TO FS 379 CORRODED.  REMOVED SEAT TRACK IAW AMM 53-00-49-000-801-A03.  INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801.
